MathSciNet Relay Station
MathSciNet bibliographic data
MR647887 (83i:10007) 10A30
Zannier, U. On the distribution of self-numbers. Proc. Amer. Math. Soc. 85 (1982), no. 1, 10–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement